# SDR QEM2003F00001

- Difficulty date: September 11, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: GCIVH
- Engine: Rroyce RB211524*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE DISASSEMBLY, AND FOLLOWING REMOVAL OF THE 02 MODULE SPLITTER FAIRING, QTY 43 BOLTS OUT OF 90 WERE FOUND TO BE MISSING/FAILED ON THE 02/07 FLANGE.  REMOVAL OF THE 02 MODULE REVEALED DAMAGE TO THE STAGE 6 AND 7 ROTOR PATHS.  IN ADDITION, CRACKING OF THE IPC CASES WAS NOTED IN LINE WITH THE STAGE 4 AND 5 ROTOR BLADES.  MOD DISASSEMBLY REVEALED HEAVY CONTACT BETWEENT THE BLADES AND THE CASES.  DURING DETAIL INSP THE STAGE 4 IPC DISC WAS SEEN TO EXHIBIT HEAVY CRACKING TO 7 OF DOVETAIL POSTS.  PN UL27090 SN STDC17571 TSN 19975/4529.  THE DISC WILL BE RETURNED TO MFG FOR INVESTIGATION.  PROBABLE CAUSE WAS APPARENT LOSS OF LOCATION OF THE IPC CASES.(K)
